MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C501 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C501 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04745914001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The electrode serial number and expiration date were not provided.The field service engineer (fse) inspected the module and found damaged rinse tubing and splashes on the reaction cells.He replaced the rinse tubing assembly, reaction cells, reagent and sample probe rinse stations; cleaned the ion-selective electrode bath, decontaminated the reference lines; adjusted the gear pump pressure; verified the sample and reagent probe alignments; and performed a system reset, air purges, incubator water bath exchange, cell blank measurements, mechanism checks, photometer checks, ion-selective electrode checks, calibrations, qcs, and patient correlation studies.The investigation determined that a leakage or seal issue caused the event.The customer did not report any other issues after the service.The investigation determined that the service actions resolved the issue.
 
Event or Problem Description
The initial reporter received questionable ion-selective electrode (ise) and other assay results from patient samples tested on the cobas 6000 c501 module.One example of discrepant results was provided: sodium the initial result was 254.0 mmol/l.The repeat result was 138.0 mmol/l.The reporter deemed the initial result unreliable, prompting the rerun.

Brand Name
COBAS 6000 C501 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25591624
Report Number1823260-2026-02477
Device Sequence Number5442647
Product Code JJE
UDI-Device Identifier04015630924707
UDI-Public04015630924707
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04745914001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown